MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUST. CRANIAL IMPL. LARGE; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUST. CRANIAL IMPL. LARGE; IMPLANT
Catalog Number 78-10030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the implant did not fit the patient properly and impinged inferiorly.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: d6a, d9, h3, h4, h6 device evaluation: follow-up report submitted to document device evaluation results.The reported event that just a part of the implant together with a mesh was implanted could be confirmed, as the remaining part of the implant was sent back to stryker freiburg and post-op scans were provided.The complaint analysis confirmed that the peek implant and bone model were designed and manufactured according to specifications; however, fitting issues were likely caused by remaining calcifications and the anatomically challenging temporal area.The surgeon modified the implant intraoperatively and used a mesh to cover part of the defect, resulting in a 30-minute surgical delay but no adverse effects or need for additional surgery.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
PEEK CUST. CRANIAL IMPL. LARGE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key22937066
Report Number0008010177-2025-00103
Device Sequence Number21277978
Product Code GWO
UDI-Device Identifier04546540730787
UDI-Public04546540730787
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-10030
Device Lot Number2507211027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown